# SDR YENA2021092200612

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 352 hours, 59 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: PPC110000
- Condition: False Activation
- Location: Aft Cargo
- Part time: 352 hours, 59 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS: FLT 2023, JFK-LAX. SMOKE AFT CRG DET FAULT MESSAGE; R & R SMOKE DETECTOR 10WH, AFT CARGO, PER AMM 26-16-15 GROUND SCANNING ON SDF 1 AND 2 DISPLAYS LRU INFORMATION. NO NEW FAULTS DETECTED DURING TEST.
